MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); No Flow (2991)
Health Effect - Clinical Codes Respiratory Insufficiency (4462); Insufficient Information (4580)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: the patient had a sports accident.Problem-free ventilation in the ambulance.The patient was then transferred to the rescue helicopter, where alarms were raised about insufficient oxygen supply and no volumes/flow could be measured.Only the pressure curve showed values.The patient's thorax was no longer rising.After restarting the hamilton-t1 ventilator the situation did not improve.There was need for medical intervention reported.The patient was ventilated by using a manual resuscitator (ambu bag).Thereafter the patient was further ventilated by using the ambulance's medumat ventilator device.Neither delay in treatment nor harm to third party has been reported.However, harm to the patient was reported.The patient's chest could no longer be lifted and there was no visible chest movement.The investigation is still ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: the patient had a sports accident.Problem-free ventilation in the ambulance.The patient was then transferred to the rescue helicopter, where alarms were raised about insufficient oxygen supply and no volumes/flow could be measured.Only the pressure curve showed values.The patient's thorax was no longer rising.After restarting the hamilton-t1 ventilator the situation did not improve.The patient was ventilated by using an ambu-bag.Thereafter the patient was further ventilated by using a different ventilator device.- please note that there was no harm to the patient reported due to the use and malfunction of the device.The patient was further supported first through ventilation over an ambu-bag and then a different device was used.The transportation of the patient till the hospital was possible and the patient was supported with the alternative device.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).This follow up no 1 mdr report includes the following corrections: - the wording of b5 updated to clarify that there was no harm to the patient reported due to the use and malfunction of the device.- imdrf codes a and e updated.Investigation ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).This follow up no 1 mdr report includes the following corrections: the wording of b5 updated to clarify that there was no harm to the patient reported due to the use and malfunction of the device.Imdrf codes a and e updated.Investigation ongoing.A detailed investigation was performed by an expert from the technical service: the investigation of this incident has confirmed that the device did not fail to meet its specifications at the time of the event while the ventilator hamilton-t1was in use.According to the event and service logfiles, there are no entries regarding technical faults or events, i.E.A malfunction of the device is not apparent for the date of the event.The event logfiles confirms the low oxygen alarm during the use.The device indicated to the user that the oxygen flow was too low.This alarm was not a malfunction alarm but an alarm for the user that the connection may not be properly done.A possible reason could have been an untight connection between ventilator and source this issue could not be reproduced when the device was checked and a clear root-cause cannot be determined.The device was found working properly, no connection problem was observed.The device passed all tests during the checking after this event.However, this situation could have led to a deterioration of the patient's health which is why this case is assessed reportable (nevertheless no harm to the patient was reported).
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: the patient had a sports accident.Problem-free ventilation in the ambulance.The patient was then transferred to the rescue helicopter, where alarms were raised about insufficient oxygen supply and no volumes/flow could be measured.Only the pressure curve showed values.The patient's thorax was no longer rising.After restarting the hamilton-t1 ventilator the situation did not improve.The patient was ventilated by using an ambu-bag.Thereafter the patient was further ventilated by using a different ventilator device.Please note that there was no harm to the patient reported due to the use and malfunction of the device.The patient was further supported first through ventilation over an ambu-bag and then a different device was used.The transportation of the patient till the hospital was possible and the patient was supported with the alternative device.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).This follow up no 1 mdr report includes the following corrections: the wording of b5 updated to clarify that there was no harm to the patient reported due to the use and malfunction of the device.Imdrf codes a and e updated.Investigation ongoing.A detailed investigation was performed by an expert from the technical service: the investigation of this incident has confirmed that the device did not fail to meet its specifications at the time of the event while the ventilator hamilton-t1was in use.According to the event and service logfiles , there are no entries regarding technical faults or events, i.E.A malfunction of the device is not apparent for the date of the event.The event logfiles confirms the low oxygen alarm during the use.The device indicated to the user that the oxygen flow was too low.This alarm was not a malfunction alarm but an alarm for the user that the connection may not be properly done.A possible reason could have been an untight connection between ventilator and source this issue could not be reproduced when the device was checked and a clear root-cause cannot be determined.The device was found working properly, no connection problem was observed.The device passed all tests during the checking after this event.However, this situation could have led to a deterioration of the patient's health which is why this case is assessed reportable (nevertheless no harm to the patient was reported).Hamilton medical ag complaint number: (b)(4).Follow-up 3 - corrected information: **udi related data quality updates only** a udi-di was provided for this device brand and version (generally) in the initial report, yet hamilton medical ag (hmag) established that this particular device (serial number: (b)(6)) was not labelled with a udi at the time of its manufacturing.Creation of udi was not a requirement at the time of manufacturing of this particular device (prior to 2015) and had not yet been implemented in production at hmag.Udi data has therefore been removed in this corrected follow-up report.A full udi (including udi-pi) will not be provided, this is in alignment with the information on the label on the device with the serial number (b)(6).Updated fields: b4, d4, g6, h2, h11.
 
Event or Problem Description

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19749348
Report Number3001421318-2024-01717
Device Sequence Number20461330
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer07/10/2024
07/10/2024
07/10/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date07/22/2024
10/24/2024
11/26/2024
Date Device Manufactured09/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age29 YR
Patient SexMale